Asymptotic distinguishing of reconstruction processes

Authors

  • Yu. N. Lynkov Ин-т прикл. математики и механики АН Украины, Донецк
  • Munir el Shakf Донец. ун-т

Keywords:

-

Abstract

Limit theorems for the logarithm of the likelihood ratio are proven. With their help the rate of decrease in the probability of errors of the second kind in the Neumann–Pierson criterion is established.

References

Линьков Ю. Н., Мунир аль Шахф. Асимптотические свойства отношения правдоподобия для считающих процессов,– Донецк, 1991.– 56 с.– (Препринт / АН УССР. Ин–т прикл. математики и механики; 91.02).

Кокс Д., Льюис П. Статистический анализ последовательностей событий.–М.: Мир, 1969.–312 с.

Кокс Д., Смит В. Теория восстановления.– М.: Сов. радио. 1967.– 300 с.

Кабанов Ю. М., Липцер Р. Ш., Ширяев А. Н. Мартингальные методы в теории точечных процессов // Тр. шк.–сем. по теории случайн. процессов (Друскининкай, 25–28 нояб. 1974 г.). – Вильнюс, 1975.– Ч.2.– С. 269–354.

Jacod J. Multivariate point processes: predictaable projection, Radon–Nikodym derivatives, representation of martingales//Z.Wahrscheinlichkeitstheor. und verw. Geb.– 1975.– 31, № 3.– P. 235–253.

Feller W. Fluctuation theory of recurrent events// Trans. Amer. Math. Soc.– 1949.– 67, № 1.– P.98–119.

Линьков Ю. H. Асимптотическое различение двух простых статистических гипотез. – Киев, 1986.– 60 с.– (Препринт/ АН УССР. Ин–т математики; 86.45).

Downloads

Published

01.10.1992

Issue

Section

Research articles

How to Cite

Lynkov, Yu. N., and Munir el Shakf. “Asymptotic Distinguishing of Reconstruction Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 10, Oct. 1992, pp. 1382-8, https://umj.imath.kiev.ua/index.php/umj/article/view/8235.